Free Access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 437 - 448
DOI https://doi.org/10.1051/cocv:2003021
Published online 15 September 2003
  1. B. Dacorogna, Direct methods in the Calculus of Variations. Springer (1989). [Google Scholar]
  2. K.H. Hoffmann, G. Leugerin and F. Tröltzsch, Optimal Control of Partial Differential Equations. Birkhäuser, Basel, ISNM 133 (2000). [Google Scholar]
  3. S. Müller, Rank-one convexity implies quasiconvexity on diagonal matrices. Intern. Math. Res. Notices 20 (1999) 1087-1095. [Google Scholar]
  4. F. Murat, Compacité par compensation. Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. (IV) 5 (1978) 489-507. [Google Scholar]
  5. F. Murat, Compacité par compensation II, in Recent Methods in Nonlinear Analysis Proceedings, edited by E. De Giorgi,E. Magenes and U. Mosco. Pitagora, Bologna (1979) 245-256. [Google Scholar]
  6. F. Murat, A survey on compensated compactness, in Contributions to the modern calculus of variations, edited by L. Cesari. Pitman (1987) 145-183. [Google Scholar]
  7. P. Pedregal, Weak continuity and weak lower semicontinuity for some compensation operators. Proc. Roy. Soc. Edinburgh Sect. A 113 (1989) 267-279. [MathSciNet] [Google Scholar]
  8. P. Pedregal, Parametrized Measures and Variational Principles. Birkhäuser, Basel (1997). [Google Scholar]
  9. P. Pedregal, Optimal design and constrained quasiconvexity. SIAM J. Math. Anal. 32 (2000) 854-869. [CrossRef] [MathSciNet] [Google Scholar]
  10. P. Pedregal, Fully explicit quasiconvexification of the mean-square deviation of the gradient of the state in optimal design. ERA-AMS 7 (2001) 72-78. [Google Scholar]
  11. V. Sverak, On Tartar's conjecture. Inst. H. Poincaré Anal. Non Linéaire 10 (1993) 405-412. [Google Scholar]
  12. V. Sverak, On regularity for the Monge-Ampère equation. Preprint (1993). [Google Scholar]
  13. V. Sverak, Lower semicontinuity of variational integrals and compensated compactness, edited by S.D. Chatterji. Birkhäuser, Proc. ICM 2 (1994) 1153-1158. [Google Scholar]
  14. L. Tartar, Compensated compactness and applications to partal differential equations, in Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV, edited by R. Knops. Pitman Res. Notes Math. 39 (1979) 136-212. [Google Scholar]
  15. L. Tartar, The compensated compactness method applied to systems of conservation laws, in Systems of Nonlinear Partial Differential Eq., edited by J.M. Ball. Riedel (1983). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.